# SDR A6WA201442174

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 26,798 hours, 25,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

55025-2000-0005 COMPLIED WITH CARD 4DMI17925 REPAIR ACCESS PANEL 131AL.  FREEZE PLUGS REQUIRE REPLACEMENT ON PANEL 131AL SURROUND DOUBLER.
